Spectrum of the <i>q</I>-schrodinger Equation by Means of the Variational Method Based on the Discrete <i>q</I>-hermite I Polynomials
No Thumbnail Available
Date
2021
Journal Title
Journal ISSN
Volume Title
Publisher
World Scientific Publ Co Pte Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this work, the q-Schrodinger equations with symmetric polynomial potentials are considered. The spectrum of the model is obtained for several values of q, and the limiting case as q -> 1 is considered. The Rayleigh-Ritz variational method is adopted to the system. The discrete q-Hermite I polynomials are handled as basis in this method. Furthermore, the following potentials with numerous results are presented as applications: q-harmonic, purely q-quartic and q-quartic oscillators. It is also shown that the obtained results confirm the ones that exist in the literature for the continuous case.
Description
Keywords
Discrete Schrodinger equation, q-harmonic oscillator, Rayleigh-Ritz variational method, discrete q-Hermite I polynomials
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Volume
36
Issue
3